Well.. I spoke to soon. I was late on taking my steriod last night and it must of induced some sort of an attack. I couldn't breathe at all and I began to hyperventilate.
My whole body went faint.. My legs, hands and lips went numb and tingly.. My hands starting severly shaking and my teeth were chattering, my body got SO cold... I started to wheeze. We were about to go to the hospital and I finally, slowly, over the course of 15 minutes, slowed my breaths and got it somewhat under control.. I was up all night though with the fear of something like that happening again. I will NEVER forget to take my steriod ever again. Do these symptoms sound like asthma??
"Rule number one is, don't sweat the small stuff. Rule number two is, it's all small stuff."
Dx: Potential Lupus, Diffuse Systemic Sclerosis, Mixed Connective Tissue Disease
Rx: Prednisone 5mg 1x daily, Lyrica 75mg 2x daily, Omeprazole 200mg 1x daily, Xanax .5mg prn